MathSciNet Relay Station
MathSciNet bibliographic data
MR2346215 (2008f:37106) 37F45 (37F10 37F20)
Devaney, Robert L. The McMullen domain: satellite Mandelbrot sets and Sierpinski holes. Conform. Geom. Dyn. 11 (2007), 164–190 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement